# SDR 96ZZZX4800

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116HA
- Make and model: Cessna 414A
- Aircraft serial: 414A0501
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650X108PLY
- Condition: Rubs Plate
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH GOODYEAR 6:50 X 10 8-PLY FLT CUSTOMER II TUBE TYPE TIRES FOUND DAMAGED BY BRAKE ASSY BACK PLATES.  AFTER WORN PARTS OF BRAKE ASSY WERE REPLACED, NEW TIRES WERE INSTALLED.  (SAME MAKE, GOODYEAR.)  TIRES STILL RUBBED.  INSPECTED TWO OTHER 400 SERIES AIRCRAFT ON FIELD WITH SAME TYPE GOODYEAR TIRES AND ALL WERE FOUND TO RUB ON BACK PLATES.  ONE OTHER AIRCRAFT WAS CHECKED ON ANOTHER AIR FIELD WITH NO PROBLEM.  NEW CONDOR BRAND TIRES WERE INSTALLED ON AIRCRAFT AND FOUND TO HAVE PLENTY OF CLEARANCE FROM BACK PLATE ASSYS.
